CSpace
Spectrally accurate space-time solution of Manakov systems
Barletti, Luigi1; Brugnano, Luigi1; Tang, Yifa2; Zhu, Beibei3
2020-10-15
Source PublicationJOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
ISSN0377-0427
Volume377Pages:20
AbstractIn this paper, we study the numerical solution of Manakov systems by using a spectrally accurate Fourier decomposition in space, coupled with a spectrally accurate time integration. This latter relies on the use of spectral Hamiltonian Boundary Value Methods. The used approach allows to conserve all the physical invariants of the systems. Some numerical tests are reported. (C) 2020 Elsevier B.V. All rights reserved.
KeywordHamiltonian PDEs Manakov system Energy-conserving methods Hamiltonian Boundary Value Methods HBVMs Spectral methods
DOI10.1016/j.cam.2020.112918
Indexed BySCI
Language英语
Funding ProjectAcademy of Mathematics and Systems Science, Chinese Academy of Sciences, in Beijing ; National Natural Science Foundation of China[11771438] ; National Natural Science Foundation of China[11901564] ; China Postdoctoral Science Foundation[2018M641505] ; National Center for Mathematics and Interdisciplinary Sciences, CAS, China
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000530196900031
PublisherELSEVIER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/51406
Collection中国科学院数学与系统科学研究院
Corresponding AuthorBrugnano, Luigi
Affiliation1.Univ Firenze, Dipartimento Matemat & Informat UDini, Florence 50134, Italy
2.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, Natl Ctr Math & Interdisciplinary Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Barletti, Luigi,Brugnano, Luigi,Tang, Yifa,et al. Spectrally accurate space-time solution of Manakov systems[J]. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2020,377:20.
APA Barletti, Luigi,Brugnano, Luigi,Tang, Yifa,&Zhu, Beibei.(2020).Spectrally accurate space-time solution of Manakov systems.JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,377,20.
MLA Barletti, Luigi,et al."Spectrally accurate space-time solution of Manakov systems".JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS 377(2020):20.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Barletti, Luigi]'s Articles
[Brugnano, Luigi]'s Articles
[Tang, Yifa]'s Articles
Baidu academic
Similar articles in Baidu academic
[Barletti, Luigi]'s Articles
[Brugnano, Luigi]'s Articles
[Tang, Yifa]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Barletti, Luigi]'s Articles
[Brugnano, Luigi]'s Articles
[Tang, Yifa]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.